# SDR SWIA202163384

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR BEAM RBL 12 CRACKED AT FS 280.00   (C CHECK RO 12-31-21)    / REPAIRED COCKPIT FLOORBEAM RBL 12 AT FS280.00 REF CRJ900 SRM 53-11-43-201-003-A01, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, DWG CC670-33052 REV. G. COMPLIED WITH 51-900-1002-SKY.
